Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on the birth control pill, Ortho Tri Cyclen Lo, for 3 years now, I have also gained a little bit of weight over this 3 year period. I have contacted the pharmacies, and my health care provider with this question, and no one has been able to tell me if it is safe to use Relacore with my birth contol method
Thanks, Tab

Loading...

I am asking the same question. Can anyone tell us a straight answer?
Reply

Loading...

It shouldn't interfere, but I have to ask, why bother? Those OTC diet pills are nothing but caffiene and a waste of money. They can give you jitters, stomach upset, mess with your metabolism (so that you have AWFUL metabolism when you stop taking them), and the ones with ephedra can even cause heart attacks. If you want to lose weight, do it sensibly with diet and exercise.
Reply

Loading...

relacore isnt a diet pill its anti-cortisol. i doent contain ephedra
Reply

Loading...

I am wondering the same thing but I think it would not. It actually says on the box that it could raise levels of estrogen which birth control is meant to do so I can't assume that would affect it negatively to make it not work.
Reply

Loading...